# SDR CA970109028

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Compressor
- Part number: 3412131
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE REPORTED IN REAR GALLEY. GALLEY POWER UTILITY BUS LH AND RH SWITCHED OFF. UNIT COOLED AND SMOKE DISSIPATED. HOT SPOT BEHIND GALLEY POSITION 104. WHEN LH UTILITY BUS ON, HOT SPOT RE-OCCURRED. LH UTILITY BUS SWITCHED OFF, GALLEY POWER OFF, RH UTILITY ON ALL SYSTEMS NORMAL. COMPRESSOR REPLACED.
